Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A characteristic extremal property of simplices


Author: Rolf Schneider
Journal: Proc. Amer. Math. Soc. 40 (1973), 247-249
MSC: Primary 52A40
DOI: https://doi.org/10.1090/S0002-9939-1973-0322687-8
MathSciNet review: 0322687
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Among all $ d$-dimensional convex bodies the simplices are characterized by the property that the volume of every circumscribed cylinder is not less than $ d$ times the volume of the body itself.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A40

Retrieve articles in all journals with MSC: 52A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0322687-8
Keywords: Convex body, simplex, circumscribed cylinder, volume
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society